The distribution of sequences in arithmetic progressions
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 13 (1971-1972) no. 2, Talk no. 25, 5 p.
@article{SDPP_1971-1972__13_2_A10_0,
     author = {Halberstam, Heini},
     title = {The distribution of sequences in arithmetic progressions},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {13},
     number = {2},
     year = {1971-1972},
     note = {talk:25},
     zbl = {0323.10037},
     mrnumber = {392869},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1971-1972__13_2_A10_0}
}
Halberstam, Heini. The distribution of sequences in arithmetic progressions. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 13 (1971-1972) no. 2, Talk no. 25, 5 p. http://www.numdam.org/item/SDPP_1971-1972__13_2_A10_0/

[1] Croft (M.J.), in preparation.

[2] Elliott (P.D.T.A.). - Some applications of a theorem of Raikov to number theory, J. of Number Theory, t. 2, 1970, p. 22-25. | MR 258776 | Zbl 0213.33503

[3] Elliott (P.D.T.A.) and Halberstam (H.). - A conjecture in prime number theory, Symposia Mathematica, Vol. 4, p. 59-72. - London, Academic Press, 1970 (Istituto nazionale di alta Mathematica). | MR 276195 | Zbl 0238.10030

[4] Montgomery (M.L.). - Topics in multiplicative number theory. - Berlin Springer-Verlag, 1971 (Lecture Notes in Mathematics, 227). | MR 337847 | Zbl 0216.03501

[5] Orr (R.C.). - Remainder estimates for squarefree integers in arithmetic progression, J. of Number Theory, t. 3, 1971, p. 474-497. | MR 286764 | Zbl 0226.10043

[6] Porter (J.W.).-The generalized Titchmarsh-Linnik divisor problem, Proc. London math. Soc., 3rd Series, t. 24, 1972, p. 15-26. | MR 296037 | Zbl 0225.10048

[7 ] Vaughan (R.C.), to appear in J. London math. Soc.

[8] Warlimont (R.). - On squarefree numbers in arithmetic progressions, Monatsh. Math., t. 73, 1969, p. 433-448. | MR 258784 | Zbl 0213.33002

[9] Wolke (D.). - Einige Anwendungen des grossen Siebes auf zahlentheoretische Funktionen. Habilitationsschrift. - Marburg/Lahn, Philipps-Universität Marburg/ Lahn, 1970. | MR 279058